کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4660782 | 1344385 | 2008 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Classes of sequences of real numbers, games and selection properties
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
This is a continuation of our investigation of classes of sequences of positive real numbers satisfying some selection principles as well as having certain game-theoretic properties. We improve main results from [D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, Some properties of rapidly varying sequences, J. Math. Anal. Appl. 327 (2007) 1297–1306] and [D. Djurčić, Lj.D.R. Kočinac, M.R. Žižović, Rapidly varying sequences and rapid convergence, Topology Appl. (2008), doi: 10.1016/j.topol.2007.05.026, in press].
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 156, Issue 1, 1 November 2008, Pages 46-55
Journal: Topology and its Applications - Volume 156, Issue 1, 1 November 2008, Pages 46-55